# SDR DALA2020070202540

- Difficulty date: July 1, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 58,416 hours, 27,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND OVERHEAD EMERGERCENY SIGN SEAT ROW 22 INOPERATIVE.  REPLACED BATTERY PACK AT M1670 PER AMM 33-51.  CHKS GOOD PER M/M.
